# SDR AALA202208052614

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 80,310 hours, 10,264 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER # 6 ELEVATOR HINGE FITTING INBOARD BUSHING OUT OF LIMITS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
